# SDR HNAA2017090700302

- Difficulty date: September 2, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 45,283 hours, 37,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 7841
- Part serial: 7824
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE FA SEAT INOPERATIVE.  REMOVED & REPLACED THE EMERGENCY LIGHT DC/AC INVERTER IAW 33-50-11-000/400-801-A. OK FOR SERVICE.
